Real Analysis Exchange

On the continuity of symmetrically cliquish or symmetrically quasicontinuous functions.

Zbigniew Grande

Full-text: Open access

Abstract

Let $(X,T_X)$ and $(Y,T_Y)$ be topological spaces and let $(Z,\rho _Z)$ be a metric space. In this article we characterize the sets of all continuity points of symmetrically cliquish functions from $X\times Y$ to $Z$ and the sets of continuity points of symmetrically quasicontinuous functions from $\mathbb{R}^2$to $\mathbb{R}$.

Article information

Source
Real Anal. Exchange, Volume 32, Number 1 (2006), 195-204.

Dates
First available in Project Euclid: 17 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.rae/1184700045

Mathematical Reviews number (MathSciNet)
MR2329230

Zentralblatt MATH identifier
1128.54011

Subjects
Primary: 54C05: Continuous maps 54C08: Weak and generalized continuity 26B05: Continuity and differentiation questions 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

Keywords
Symmetrical cliquishness symmetrical quasicontinuity quasicontinuity continuity points

Citation

Grande, Zbigniew. On the continuity of symmetrically cliquish or symmetrically quasicontinuous functions. Real Anal. Exchange 32 (2006), no. 1, 195--204. https://projecteuclid.org/euclid.rae/1184700045


Export citation